# SDR ASOA201709105105

- Difficulty date: September 10, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,995 hours, 22,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279013
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR LEVEL EMERGENCY EXIT SIGN WAS FOUND HANGING OUT OF ITS COVER.  MX REMOVED AND REPLACED THE EXIT SIGN ASSY AND OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
